# SDR SWAA2023052250108

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 61,746 hours, 36,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK: FWD RH GALLEY; RH OWE; AISLE 17; AFT LH + RH GALLEY<[01] REMOVED AND REPLACED 5 EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS: FWD RH GALLEY; RH OWE; AISLE 17; AFT LH + RH GALLEY PER AMM 33-51-06
